American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11D41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Michael A. Bennett. Powers in recurrence sequences: Pell equations. Trans. Amer. Math. Soc. 357 (2005) 1675-1691. MR 2115381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Eric Freeman. Systems of diagonal Diophantine inequalities. Trans. Amer. Math. Soc. 355 (2003) 2675-2713. MR 1975395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Emery Thomas. Counting solutions to trinomial Thue equations: a different approach. Trans. Amer. Math. Soc. 352 (2000) 3595-3622. MR 1641119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Günter Lettl, Attila Petho and Paul Voutier. Simple families of Thue inequalities. Trans. Amer. Math. Soc. 351 (1999) 1871-1894. MR 1487624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Laurent Denis. Le th\'eor\`eme de Fermat-Goss . Trans. Amer. Math. Soc. 343 (1994) 713-726. MR 1195509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Ladislav Skula. The orders of solutions of the Kummer system of congruences . Trans. Amer. Math. Soc. 343 (1994) 587-607. MR 1196218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Andrew Granville and Michael B. Monagan. The first case of Fermat's last theorem is true for all prime exponents up to $714,591,416,091,389$ . Trans. Amer. Math. Soc. 306 (1988) 329-359. MR 927694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Wolfgang M. Schmidt. Thue equations with few coefficients . Trans. Amer. Math. Soc. 303 (1987) 241-255. MR 896020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ming Chit Liu. Bounds for prime solutions of some diagonal equations. II . Trans. Amer. Math. Soc. 297 (1986) 415-426. MR 854075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] David Lee Hilliker and E. G. Straus. Determination of bounds for the solutions to those binary Diophantine equations that satisfy the hypotheses of Runge's theorem . Trans. Amer. Math. Soc. 280 (1983) 637-657. MR 716842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Morgan Ward. The Diophantine equation $X\sp 2-DY\sp 2=Z\sp M$ . Trans. Amer. Math. Soc. 38 (1935) 447-457. MR 1501820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] H. A. Simmons. Classes of maximum numbers and minimum numbers that are associated with certain symmetric equations in $n$ reciprocals . Trans. Amer. Math. Soc. 34 (1932) 876-907. MR 1501667.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. S. Vandiver. Errata: ``On Fermat's last theorem'' [Trans.\ Amer.\ Math.\ Soc. {\bf 31} (1929), no. 4, 613--642; 1501503] . Trans. Amer. Math. Soc. 33 (1931) 998. MR 1500509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] H. S. Vandiver. On Fermat's last theorem . Trans. Amer. Math. Soc. 31 (1929) 613-642. MR 1501503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] H. S. Vandiver. Application of the theory of relative cyclic fields to both cases of Fermat's last theorem. II . Trans. Amer. Math. Soc. 29 (1927) 154-162. MR 1501381.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] H. S. Vandiver. Application of the theory of relative cyclic fields to both cases of Fermat's last theorem . Trans. Amer. Math. Soc. 28 (1926) 554-560. MR 1501365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. S. Vandiver. Note on Fermat's last theorem . Trans. Amer. Math. Soc. 15 (1914) 202-204. MR 1500973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1